# SDR COMA0560359

- Difficulty date: June 19, 2005
- Submitted: June 22, 2005
- Operation: Air carrier
- Aircraft: N779CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7306
- Aircraft time: 15,873 hours, 14,841 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Illuminated
- Location: Cabin Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CABIN DOOR OUTER HANDLE CAUTION.  DEFERRED MAINTENANCE PER MEL.
